# SDR COMA0560403

- Difficulty date: July 20, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N484CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7702
- Aircraft time: 7,816 hours, 6,759 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393219
- Part serial: 02140H6549
- Condition: Cracked
- Location: Cockpit
- Part time: 7,816 hours, 6,759 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5657- PILOT WINDSHIELD SHATTERED.  REPLACED WINDSHIELD.
